# SDR SWAA2023041928279

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 23,431 hours, 11,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT CABIN EMERGENCY LIGHTS INOP<[01] R&R LH AFT EMERGENCY BATTERY PACK REF AMM 33-51-06. OPS CHECKS GOOD
